Lipitor gout

Common Questions and Answers about Lipitor gout

lipitor

does <span style = 'background-color: #dae8f4'>lipitor</span> bother alot of people with IBS. Can this just be a coincidence or is it the <span style = 'background-color: #dae8f4'>lipitor</span> I stopped for a few days felt a little better but still had side effect. Went back on the lipitor and still have the IBS symptoms. Please Help me with an answer i really dont want to stop taking lipitor cause my Cholosterol went from 236 to 130. Thanks George MAlchow Email ***@**** I have had IBS for 11 years and do have flare ups.
My husband has been taking statins for about 3 years, and I have been on <span style = 'background-color: #dae8f4'>lipitor</span> for about 6 months. Could <span style = 'background-color: #dae8f4'>lipitor</span> be the culprit???
hi all,i'm alfrid,last year medical student,3 days ago my father had 3 coronary stents, one in RAC, two stents in LAD, because 2 days before the the procedure did, the cardiologist found 60 occlusion in RAC and total occlusion in mid LAD, now my father feels so pain in his foot, especially in dorsum pedis dextra, there is a swelling, warm, pain on the first thumb. is there a relation acute <span style = 'background-color: #dae8f4'>gout</span> arthritis after coronary stenting? how it works? what drugs can relieve the pain.
I am a 56 years old post-menopause woman and had never have thyroid and <span style = 'background-color: #dae8f4'>gout</span> problem before. However, the uric acid and tsh level were just getting higher and higher every year for the past 2 years. I am afraid if I don't get any treatment now, it may later develop gout and other symptoms. What type of treatment should I have now ? Should I take thyroid treatment first before taking any like crestor for cholesterol or medication for uric acid ? please advise. Thanks !!!
It does not appear to be rheumatoid arthritis, simple dependent edema, trauma or <span style = 'background-color: #dae8f4'>gout</span>. He has always had some dependent edema since the stroke in his right hand and foot, which was decreasing when this first occured. He was also making fairly rapid progress with return of movement and function in the hand at the time of acute onset. What could be causing this problem? The pain is such that he has not been able to progress with hand/wrist /finger functioning since it started. Any suggestions?
I later restarted <span style = 'background-color: #dae8f4'>lipitor</span> at a lower dose because all research and studies strongly suggest statins, and especially <span style = 'background-color: #dae8f4'>lipitor</span>, have beneficial effects upon cardiac, vascular, and brain function, and at the lower dose I haven't had any ill effects... but again, I can't say (and my docs can't say) if my original symptoms were because of lipitor or "adjusting" to a new metabolism or what... That's the total of my two cents... please give us an update and let us know how he's doing!
Actually most physician no longer believe that diet is the best treatment for <span style = 'background-color: #dae8f4'>gout</span>. Medication is far more effective. If <span style = 'background-color: #dae8f4'>gout</span> is not controlled in can destroy joints. Diets which are high in purines and high in protein have long been suspected of causing an increased risk of gout (a type of arthritis caused by high levels of uric acid in the body which form crystals in the joints, resulting in pain and inflammation). Alcohol can raise levels of uric acid and produce an attack of gout.
Hello! I am a 45 year old female I weigh 300 lbs. The past month or two I have been swelling terribly in my ankles and feet. Also, my calves are very red along with the tops of my feet. About two months ago I was put on hydrochlorothazide 50mg per day, lipitor 10 mg per day & celexa. This is when I noticed the swelling. I also take hydrocodone 10/325 for break thru pain and 70 mg of methadone for pain. Didrex to help lose weight.
These bouts last from one to two weeks. He has at least 3-4 bouts a year. He thought it might be <span style = 'background-color: #dae8f4'>gout</span> but none of his doctors think so. He has been given a diretic to relieve the water and swelling from his ankles but it doesn't seem to help his balance or his feet. I read recently that medications could be a factor in neuropathy. I aml wondering if I should get a referral to see a neurologist. The medications he is on are: Isosorbide Dinitrate 10 mg 1 tab 3x day, Glyburide 2.
Synthroid 200 mcg, methadone 60mg, <span style = 'background-color: #dae8f4'>lipitor</span> 10mg, celexa 50mg, hydrochlorothiazide 50ng per day, metformin 500mg, didrex 50mg 3xday. I also take a multi-vitamin, fish oil and an low dose asprin daily. Thank you for any advice you can give! Again it is 3:00 am so I am sure I am rambling. I had a lot to say & really didn;t know how to get it all out! Thanks again!!!!!
Next, I'm not convinced you're having recurrent <span style = 'background-color: #dae8f4'>gout</span> attacks in your feet. When <span style = 'background-color: #dae8f4'>gout</span> is active, the joint involved is very tender, red, and hot to the touch. Soreness, alone, usually does not indicate that you're having a gout attack. "Chronic" gout doesn't occur but the colchinine is designed to limit the production of proteins that precipitate in the joint during a gout attack.
He performed a hearing test,with no major hearing abnormality. He then prescribed <span style = 'background-color: #dae8f4'>lipitor</span> to replace the Prevachol (10mg), and Valium to control the dizzy spells. Although it helps, I continue to have dizzy spells when not taking the Valium. I do smoke, but have cut my consumption in half. I also have gout and take colchicine twice daily.
Now he has increased pain to his bilateral knees and ankles which has been going on for 2 weeks. He has had no injuries. Medical hx - <span style = 'background-color: #dae8f4'>gout</span>, HTN, hyperlipidemia, Osteoarthritis. Meds - Atenolo, Guanfacine, lipitor, Lisinopril, Skelaxin, & Verapamil. On exam, his VS are stable. Lungs and heart WNL. Musk - no redness to knees or ankles, slight swelling to L knee, good pedal pulses, hypersensitive to touch with palpation of all joints, gait is guarded and slow.
Ibuprofen was my biggest help, but it got me into trouble with ulcers, so now I take Prevacid to go along with my <span style = 'background-color: #dae8f4'>lipitor</span> 40mg, and I have very little to help manage headaches, fatigue and muscle spasms that come with the tangled mass of symptoms. They found a liver lesion in July of this year. Biopsies say that it is benign, and a follow up MRI indicates no change, but I have unexplained upper R quadrant abdominal pain that my Gastro doc can't explain.
When patient has high blood pressure, he is given beta-blocker which causes elevation of cholesterol and triglyceride, he then is given <span style = 'background-color: #dae8f4'>lipitor</span> which causes muscle pains, he then is given pain killers which cause constipation, he then has to be given laxative, etc. etc. The patient takes more and more drugs yet more and more symptoms show up. At the other approach. --It lacks random, multi-center data back. --It is too slow. --It makes too many demands on the patient, e.g.
I am beginning to feel the pains your describe. But my statin (crestor now, <span style = 'background-color: #dae8f4'>lipitor</span> before that)) dose is so low , 10mg alternate days, I hesitate to blame it. Please, would you all state what dose you were taking and for how long. I have several symptoms - anxiety gut pain, night sweats, fatigue, nausea, dizzy - and have searched through all the heart medications,statins, plavix, carvedilol, aspirin with no clear answer.
I got answers, not all of them but they gave me some. I had joint pain when I was young. I was told I had '<span style = 'background-color: #dae8f4'>gout</span>' due to the high acid proteins in urine - creatinine I think it was called. I took lots of tylenols and found I could function for a while and then get what later I heard was a 'flare up'. I started having children when I was 24 and had a miscarriage between each of the first 4. Didn't know why.
I'm a 36 Y/O Male Fit Fat person who enjoys a tipple. I've been tested for <span style = 'background-color: #dae8f4'>gout</span>...negative, and research on <span style = 'background-color: #dae8f4'>gout</span> doesn't match my symptoms. I had accupuncture which seemed to work the first time, as pain went away for 6 days, so I had it again. It didn't work as well the second time. Maybe I'll try a third. I don't really know what to do next. I'll keep in touch.
When patient has high blood pressure, he is given beta-blocker which causes elevation of cholesterol and triglyceride, he then is given <span style = 'background-color: #dae8f4'>lipitor</span> which causes muscle pains, he then is given pain killers which cause constipation, he then has to be given laxative, etc. etc. The patient takes more and more drugs yet more and more symptoms show up. At the other approach. --It lacks random, multi-center data back. --It is too slow. --It makes too many demands on the patient, e.g.
MedHelp Health Answers